# SDR DALA2024102810470

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 59,245 hours, 31,116 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Bulged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 AFT CARGO COVER PANEL BULGE LOWER EDGE AFT CARGO DOOR ACCESS COVER PANEL. CORRECTIVE ACTION: REPLACED PANEL IAW A319 AMM 52-32. OPS NORMAL. A/C OK FOR SVC. (6489524)
